# SDR SWAA2022032979227

- Difficulty date: March 1, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: R/H Wi Ng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 013 R/H WING FUEL QTY PNL UNDER PNL 621GB CORRODED AT CUTOUT FOR TANK #1 FUEL QTY GAUGE / [01] REMOVED CORROSION FROM FUEL QTY PANEL ON R/H WING IAW SRM 51-10-02-0G-0 SECTION 15. VERIFIED WITH 10X MAGNIFICATION.;[02] VERIFIED STEP 1;[03] MEASURED FOR MATERIAL LOSS IAW B737 NDT P4 51-00-00 P2 TOOL 36285 DUE 16DEC22   FOUND ORIGINAL .080'; REMAINING .072'; LOSS .008';[04] COMPLETED FLOUR. PENET. INSP OVER BLENDED AREA FOR DAMAGE ON C/W #TTG8Q00B3YFN; STEP 4; NO DEFECTS NOTED.;[05] REMOVED DAMAGE FROM RT WING REFUELNG PANEL FUEL QTY GAUGE BRACKET AND REPAIRD IAW EA 22-157-00648;[06] VERIFIED STEP 5. REPAIR C/W.;[07] AUDIT C/W
